# SDR DALA2016072705587

- Difficulty date: July 26, 2016
- Submitted: July 27, 2016
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 40,523 hours, 28,195 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR JAMB LOWER PAN IS CORRODED AT STOPS, MARKED.  REPLACED FWD LOWER CARGO DOOR JAMB PAN SECTION WITH PAN SECTION IAW SRM 51-20-15, REPAIR 6, FIG 201.  APPLIED LOG DECAL IAW DPS 900-5-1, NR 04.
